# SDR SWIA95788

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mech
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PASSENGER DOOR STOW AMBER CAUTION LIGHT CAME ON.  RETURNED FOR LANDING.  MEL 52-70-1, LUBED PASSENGER DOOR INTERNAL LATCH MECHANISM.  OPS AND INDICATION CHECKS GOOD PER MM 52-11-02.
